# SDR DALA1245970914

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 2 GIRT BAR FITTING SUPPORT CHANNELS FOR SERVICE DOOR ON CUSP WEB STA 1142 AND 1165.  REPAIRED IAW MD-88 SRM 51-30-5.
